# SDR SWIA201439914

- Difficulty date: October 3, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 31,568 hours, 25,524 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR BOTTOM SIDE DENTED.  REPAIRED IAW REO.
